# SDR CA080423003

- Difficulty date: April 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 11 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1520KDC0501
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCREW REPORTED THE FOLLOWING, AC WAS CRUISING AT FL450 AND CREW REALIZED THAT THE LT ENGINE SPOOLED DOWN TO IDLE WITHOUT PILOT INPUT. CREW ATTEMPTED TO MOVE THE THROTTLE IN EPR AND N1 MODE AND THERE WAS NO REACTION FROM THE LT ENGINE.  EICAS MESSAGE (L FADEC FAULT) (CYAN) POSTED.  CREW REQUESTED LOWER FLIGHT LEVEL AND LEVELED OFF AT FL370. APU WAS STARTED. THEY DESCENDED FURTHER TO FL290 AND SHUTDOWN THE LT ENGINE TO ATTEMPT A START AND RUN ON THE OPPOSITE ENGINE ELECTRONIC CONTROLLER (EEC) CHANNEL TO REGAIN LT ENGINE CONTROL.  ENGINE WAS RESTARTED AND ALL LT ENGINE CONTROLS RETURNED TO NORMAL OPERATING CONDITIONS.  CREW DIVERTED, AS A PRECAUTIONARY MEASURE, IN ORDER TO HAVE THE AC EVALUATED AND REPAIRED BEFORE ATTEMPTING TO CROSS THE ATLANTIC OCEAN.  THE FOLLOWING MAINTENANCE ACTION WAS PERFORMED TO ADDRESS THE ABOVE ISSUE:  LT ENGINE, ENGINE ELECTRONIC CONTROLLER (EEC) NON VOLATILE MEMORY, FDR DATA, AND FAULT WARNING COMPUTER DATA INFO WAS DOWNLOADED AND PROVIDED TO THE MFG FOR ANALYSIS.  MFG ADVISED TO REPLACE THE LT EEC. LT EEC WAS REPLACED AND OPS TESTED, SERVICEABLE. NO FAULTS FOUND. AC RETURNED TO SERVICE.  (TC NR 20080423003)
